# SDR 2008FA0000272

- Difficulty date: January 12, 2008
- Submitted: April 21, 2008
- Operation: General aviation
- Aircraft: N7088S
- Make and model: Raythn 390
- Aircraft serial: RB188
- Engine: Wilint FJ442A
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 3901104580007
- Condition: Damaged
- Location: Lt Mlg
- Part time: 264 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ROUTINE FLIGHT, THE PILOT WAS PERFORMING HIS PREFLIGHT WALKAROUND INSP IN PREPARATION FOR THE NEXT LEG OF THE FLIGHT.  HE NOTICED THAT BOTH MLG OUTER DOORS WERE DAMAGED.  MECHANIC/MAINT WENT TO EVALUATE THE DAMAGE TO THE DOORS.  RECOMMENDED THAT THE AIRPLANE BE FLOWN BACK UNDER SPECIAL FLIGHT PERMITS.  THE DOORS WERE EVALUATED BY MAINT AND QUALITY DEPT, AS WELL AS TECH REP, DETERMINED UNREPAIRABLE.  NEW DOORS WERE ORDERED, RECEIVED, INSTALLED, RIGGED AND TESTED SATISFACTORILY.  AC HAS SINCE BEEN RETURNED TO SERVICE WITH NO FURTHER INCIDENTS WITH THE LANDING GEAR SYSTEM.  (K)
